# SDR SWAA2022111759827

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT LBL 24 BS 500C+1. / [01] REMOVED INTERCOSTAL FROM FCB BS 500C-500D LBL 24 IAW SRM 51-40-02-0G-0;[02] RECIVED; LOCATED AND DRILLED NEW ATTACH ANGLE N/P 143A7502-5  AT LBL 24 BS 500C+1 IAW SRM 51-40-05-0G-0 DWG 143A7505 REV: B OK TO INSTALL;[03] UPDATE MEASUREMENTS;[04] UPDATED SELEC REFERENCE;[05] VERIFIED ACTION #2; OK TO INSTALL GIVEN;[06] INSTALLED NEW ATTACH ANGLE P/N: 143A7502-5 IAW SRM 51-40-02 AND DWG 143A7505 REV:B;[07] RII VERIFIED CORRECTIVE ACTION ITEM 5-8.;[08] CORRECTIVE ACTION ITEM 7 SHOULD READ ITEM 6; NOT ITEM 5-8. VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
